Differential and Integral Equations

Homoclinic orbits for a class of Hamiltonian systems

W. Omana and M. Willem

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1115-1120.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870945

Mathematical Reviews number (MathSciNet)
MR1171983

Zentralblatt MATH identifier
0759.58018

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 34C37: Homoclinic and heteroclinic solutions 58F05 70H05: Hamilton's equations

Citation

Omana, W.; Willem, M. Homoclinic orbits for a class of Hamiltonian systems. Differential Integral Equations 5 (1992), no. 5, 1115--1120. https://projecteuclid.org/euclid.die/1370870945


Export citation